Etanercept-induced lupus-like syndrome in a patient with rheumatoid arthritis

Arthritis Rheum. 2003 Apr;48(4):1165-6; author reply 1166. doi: 10.1002/art.11033.
No abstract available

Publication types

  • Case Reports
  • Comment
  • Letter

MeSH terms

  • Antibodies, Antinuclear / analysis
  • Antirheumatic Agents / adverse effects*
  • Arthritis, Rheumatoid / complications*
  • Arthritis, Rheumatoid / drug therapy*
  • Arthritis, Rheumatoid / pathology
  • DNA / immunology
  • Etanercept
  • Female
  • Humans
  • Immunoglobulin G / adverse effects*
  • Lupus Erythematosus, Systemic / etiology*
  • Lupus Erythematosus, Systemic / pathology
  • Middle Aged
  • Receptors, Tumor Necrosis Factor
  • Recombinant Fusion Proteins / adverse effects*

Substances

  • Antibodies, Antinuclear
  • Antirheumatic Agents
  • Immunoglobulin G
  • Receptors, Tumor Necrosis Factor
  • Recombinant Fusion Proteins
  • DNA
  • Etanercept